# SDR A6WA201140643

- Difficulty date: June 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 25,450 hours, 24,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL HAS SURFACE CORROSION FROM FS 409+128 TO FS 559.0+48 IN VARIOUS PLACES.  REMOVED UNSERVICEABLE SEAT RAILS, FABRICATED, NEW SERVICEABLE SEAT RAILS.
